MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85232924
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particle at this time; however, the product is scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: after filling the arterion disposable syringe with contrast, a foreign material was seen in the syringe tip.The customer elected not to use the syringe.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer radiology product analysis received the returned syringe assembly; however, as the syringe was heavily contaminated with crystallized contrast, visual identification and verification of particulate presence was not possible.

Brand Name
150 FASTURN SYRINGE KIT W/QFT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9757379
Report Number2520313-2020-00007
Device Sequence Number3307373
Product Code DXT
UDI-Device Identifier00616258010069
UDI-Public(01)00616258010069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number85232924
Device Catalogue NumberART 700 SYR
Device Lot Number8409190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1